Open Access System for Information Sharing

Login Library

1. Journal Papers 820

Subscribe to this collection to receive daily e-mail notification of new additions
Collection's Items (Sorted by Issue Date in Descending order): 161 to 180 of 820
Issue DateTitle
2013-Feb

Mathematische Zeitschrift, vol. 273, no. 1-2, page. 283 - 302, 2013-02

Higes, J; Peng, I

2013-Feb

Advances in Mathematics, vol. 234, page. 453 - 487, 2013-02

Choi, YS; Hajek, P; Lee, HJ

2013-Feb

Potential Analysis, vol. 38, no. 2, page. 589 - 610, 2013-02

Kweon, JR

2013-Feb

DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, vol. 33, no. 2, page. 723 - 737, 2013-02

Hwang, HJ; Jung, J; Velazquez, JJL

2013-Jan

Journal de Mathématiques Pures et Appliquées, vol. 100, no. 3, page. 410 - 432, 2013-01

Kweon, JR

2013-Jan

journal of algebra, vol. 378, page. 12 - 21, 2013-01

Kang, BG; Park, MH

2013-Jan

Archiv der Matheatik, vol. 100, no. 4, page. 333 - 336, 2013-01

Choie, Y; Kohnen, W

2013-Jan

ELECTRONIC JOURNAL OF COMBINATORICS, vol. 20, no. 1, 2013-01

Koolen, JH; Kim, J; Park, J

2013-Jan

Acta Arithematica, vol. 158, no. 2, page. 129 - 139, 2013-01

Choi, D; Choie, Y; Kikuta, T

2013-Jan

JOURNAL OF TOPOLOGY, vol. 6, no. 2, page. 490 - 512, 2013-01

Cha, JC; Orr, KE

2012-Dec

JOURNAL OF THEORETICAL PROBABILITY, vol. 25, no. 4, page. 1040 - 1080, 2012-12

Kim, K; Zheng, Z; Sowers, RB

2012-Nov

STOCHASTIC ANALYSIS AND APPLICATIONS, vol. 30, no. 6, page. 963 - 996, 2012-11

Kim, K; Sowers, RB

2012-Oct

ARS Combin, vol. 107, page. 141 - 160, 2012-10

Choie, Y; Dougherty, S; Hongwei Dougherty

2012-Oct

DISCRETE MATHEMATICS, vol. 312, no. 19, page. 2958 - 2968, 2012-10

Choi, S; Kim, HK; Oh, DY

2012-Oct

DESIGNS CODES AND CRYPTOGRAPHY, vol. 65, no. 1-2, page. 55 - 63, 2012-10

Koolen, JH; Park, J

2012-Sep

IEEE TRANSACTIONS ON INFORMATION THEORY, vol. 58, no. 9, page. 5956 - 5962, 2012-09

Kang, BGKim, HK; Toan, PT

2012-Aug

Mathematische Zeltschrift, vol. 271, no. 3-4, page. 639 - 661, 2012-08

Choie, Y; Subong Lim

2012-Jul

ARS COMBINATORIA, vol. 106, page. 173 - 191, 2012-07

Kim, HK; Kim, DK; Kim, JL

2012-Jun

BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, vol. 44, page. 443 - 450, 2012-06

Cha, JC; Kim, T; Ruberman, D; Strle, S

2012-Jun

COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS, vol. 65, no. 6, page. 790 - 832, 2012-06

Cha, JC; Orr, KE

1 2 3 4 5 6 7 8 9 10 11 41

Browse